Couldn't find what you looking for?

TRY OUR SEARCH!

I have had an injection in my lower back six weeks ago.Thought everyone should know this info

After 2 days i was losing my balence and felt like i was drunk! I was dizzy,and losing balence when getting up from bed in the morning.This dizzyness also came with sickness feeling nausius and with a mild ringing noise in my ears.It seems to come in waves throughout the day and is worse when im tired.Ive been to the doctor and he says its probably a virus.

I have never suffered any sort of balance problems before apart from when partying!

The Coirtisone has definatly done this to me and would urge people to beware.I do have no pain in my back now though which is one plus.Dont know how long this dizzyness will last but hope it goes soon its horrible.

Loading...

I had this same response from a short course (6-day) of methyl-prednisolone (oral corticosteroids).  I had had 2 injections in my lower back a couple of weeks before that.  I have since had 2 more injections in my s-i joint. I have a minor balance problem with this as well.  I have also experienced water retention (edema) throughout my body that my normal diuretics are not relieving.  Back pain relief has not been sufficient to outweigh these side effects.  A TENS unit is helping (electrical stimulation), and physical therapy exercises help. My fall-back is Celebrex.

Reply

Loading...